MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CONFIRM; IMPLANTABLE CARDIAC MONITOR

ST. JUDE MEDICAL, INC. CONFIRM; IMPLANTABLE CARDIAC MONITOR
Model Number DM2100
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
An explanted device was interrogated.Upon interrogation, the incorrect device model was noted on the printout.No intervention was performed as there was no patient involved.
 
Additional Manufacturer Narrative
Upon receipt, the device was unable to be interrogated with a programmer.The reported event of diagnostics issue was unconfirmed.The event description was reviewed and showed behavior consistent with a low battery voltage.In-lab testing and analysis was performed.The device battery was measured with a digital multimeter at 0.53v and no source of high current drain was identified.A longevity estimate was performed and showed normal battery depletion.
 
Event or Problem Description
Additional information received indicated that the device was implanted in 2014 or 2015.

Brand Name
CONFIRM
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
15900 valley view court
sylmar CA 91342
MDR Report Key8327798
Report Number2017865-2019-02073
Device Sequence Number139746
Product Code MXC
UDI-Device Identifier05414734502597
UDI-Public05414734502597
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K101968
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2015
Device Model NumberDM2100
Device Catalogue NumberDM2100
Device Lot Number4525552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1